Please use this identifier to cite or link to this item:
Title: Peatlands of the madre de dios river of peru: Distribution, geomorphology, and habitat diversity
Authors: Householder, JE
Janovec, JP
Householder, JE
Tobler, MW
Page, S
Lähteenoja, O
First Published: Apr-2012
Citation: WETLANDS, 2012, 32 (2), pp. 359-368
DOI Link: 10.1007/s13157-012-0271-2
ISSN: 0277-5212
eISSN: 1943-6246
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geography

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.